# SDR ABXA20120723225

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 54,711 hours, 40,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: 379103C29
- Part serial: 20346
- Condition: Out Of Position
- Location: Galley
- Part time: 263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DESCENT NR 7 IN GALLEY ONE DROPPED OUT OF BOX.  REMOVED AND REPLACED DESCENT DE-ICE NR 7 IN GALLEY WITH B767 AMM 25 61 03 4, ACFT WAS GROUNDED.
